# SDR SWAA2021061681250

- Difficulty date: June 8, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIPS BOTH L/H & R/H STA 520 -737B ARE DETERIORATED AND UNSERVICEABLE.   INSTALLED PER TASK CARD 733-080-00-01. TTG8Q002RA7H;INSTALLED PER TASK CARD 733-080-00-01. TTG8Q002RA7H. C/W INSPECTION.
